Free Access
Volume 26, 2020
Article Number 18
Number of page(s) 34
Published online 19 February 2020
  1. F. Alabau-Boussouira, P. Cannarsa and G. Fragnelli, Carleman estimates for degenerate parabolic operators with applications to null controllability. J. Evol. Equ. 6 (2006) 161–204. [CrossRef] [MathSciNet] [Google Scholar]
  2. F. Alabau-Boussouira, P. Cannarsa and G. Leugering, Control and stabilization of degenerate wave equations. SIAM J. Control Optim. 6 (2017) 161–204. [Google Scholar]
  3. P. Baldi, G. Floridia and E. Haus, Exact controllability for quasi-linear perturbations of KdV. Anal. PDE 10 (2017) 281–322. [CrossRef] [Google Scholar]
  4. J.M. Ball, J.E. Marsden, M. Slemrod, Controllability for distributed bilinear systems, SIAM J. Control Optim. 20, no. 4, (1982) 555–587. [Google Scholar]
  5. K. Beauchard and C. Laurent, Local controllability of 1D linear and nonlinear Schrödinger equations with bilinear control. J. Math. Pures Appl. 94 (2010) 520–554. [CrossRef] [Google Scholar]
  6. A. Bensoussan, G. Da Prato, G. Delfour and S.K. Mitter, Representation and control of infinite dimensional systems. Syst. Control Found. Appl. 1 (1992). [Google Scholar]
  7. M.I. Budyko, The effect of solar radiation variations on the climate of the earth. Tellus 21 (1969) 611–619. [CrossRef] [Google Scholar]
  8. M. Campiti, G. Metafune and D. Pallara, Degenerate self-adjoint evolution equations on the unit interval. Semigroup Forum 57 (1998) 1–36. [CrossRef] [MathSciNet] [Google Scholar]
  9. P. Cannarsa and G. Floridia, Approximate controllability for linear degenerate parabolic problems with bilinear control. Proc. Evolution Equations and Materials with Memory 2010, Casa Editrice Università La Sapienza Roma (2011) 19–36. [Google Scholar]
  10. P. Cannarsa and G. Floridia, Approximate multiplicative controllability for degenerate parabolic problems with Robin boundary conditions. Commun. Appl. Ind. Math. 2 (2011) 1–16. [Google Scholar]
  11. P. Cannarsa, G. Floridia, F. Gölgeleyen and M. Yamamoto, Inverse coefficient problems for a transport equation by local Carleman estimate. Inverse Probl. 35 (2019) [CrossRef] [Google Scholar]
  12. P. Cannarsa, G. Floridia and A.Y. Khapalov, Multiplicative controllability for semilinear reaction-diffusion equations with finitely many changes of sign. J. Math. Pures Appl. 108 (2017) 425–458. [CrossRef] [Google Scholar]
  13. P. Cannarsa, G. Floridia and M. Yamamoto, Observability inequalities for transport equations through Carleman estimates. Springer INdAM series. Vol. 32 of Trends in Control Theory and Partial Differential Equations, edited by F. Alabau-Boussouira, F. Ancona, A. Porretta, C. Sinestrari (2019) 69–87 [CrossRef] [Google Scholar]
  14. P. Cannarsa, P. Martinez and J. Vancostenoble, Persistent regional contrallability for a class of degenerate parabolic equations. Commun. Pure Appl. Anal. 3 (2004) 607–635. [CrossRef] [MathSciNet] [Google Scholar]
  15. P. Cannarsa, P. Martinez and J. Vancostenoble, Carleman estimates for a class of degenerate parabolic operators. SIAM J. Control Optim. 47 (2008) 1–19. [Google Scholar]
  16. P. Cannarsa, P. Martinez and J. Vancostenoble, Global Carleman estimates for degenerate parabolic operators with applications. Memoirs AMS 239 (2016) 1–209. [CrossRef] [Google Scholar]
  17. P. Cannarsa, P. Martinez and J. Vancostenoble, The cost of controlling weakly degenerate parabolic equations by boundary controls. Math. Control Relat. Fields 2 (2017) 171–211. [CrossRef] [Google Scholar]
  18. P. Cannarsa, J. Tort and M. Yamamoto, Determination of source terms in a degenerate parabolic equation. Inverse Probl. 26 (2010). [CrossRef] [Google Scholar]
  19. M.M. Cavalcanti, E. Fernández-Cara and A.L. Ferreira, Null controllability of some nonlinear degenerate 1D parabolic equations. J. Franklin Inst. 354 (2017) 6405–6421. [CrossRef] [Google Scholar]
  20. J.-M. Coron, L. Gagnon and M. Morancey, Rapid stabilization of a linearized bilinear 1–D Schrödinger equation. J. Math. Pures Appl. 115 (2018) 24–73. [CrossRef] [Google Scholar]
  21. J.I. Diaz, Mathematical analysis of some diffusive energy balance models in climatology. Math. Clim. Environ. (1993) 28–56. [Google Scholar]
  22. J.I. Diaz, On the controllability of some simple climate models, Environ. Econ. Math. Models (1994) 29–44. [Google Scholar]
  23. I. El Harraki and A. Boutoulout, Controllability of the wave equation via multiplicative controls. IMA J. Math. Control Inf . (2016). [Google Scholar]
  24. C.L. Epstein and R. Mazzeo, Degenerate diffusion operators arising in population biology, Ann. Math. Stud. (2013). [Google Scholar]
  25. C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability for the semilinear heat equation. Proc. Roy. Soc. Edinburgh 125A (1995) 31–61. [CrossRef] [MathSciNet] [Google Scholar]
  26. H.O. Fattorini and D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rational Mech. Anal. 43 (1971) 272–292. [CrossRef] [Google Scholar]
  27. E. Fernandez-Cara and E. Zuazua, Controllability for blowing up semilinear parabolic equations. C. R. Acad. Sci. Paris Ser. I Math. 330 (2000) 199–204. [CrossRef] [Google Scholar]
  28. G. Fichera, On a degenerate evolution problem, Partial differential equations with real analysis, edited by H. Begeher, A. Jeffrey, Pitman (1992) 1–28. [Google Scholar]
  29. G. Floridia, Approximate controllability for nonlinear degenerate parabolic problems with bilinear control, J. Differ. Equ. 9 (2014) 3382–3422. [Google Scholar]
  30. G. Floridia, Well-posedness for a class of nonlinear degenerate parabolic equations, Dyn. Syst. Differ. Equ. Appl. AIMS Proceedings (2015) 455–463. [Google Scholar]
  31. G. Floridia and M.A. Ragusa, Differentiability and partial Hölder continuity of solutions of nonlinear elliptic systems. J. Convex Anal. 19 (2012) 63–90. [Google Scholar]
  32. G. Fragnelli, G.R. Goldstein, J. Goldstein, R.M. Mininni and S. Romanelli, Generalized Wentzell boundary conditions for second order operators with interior degeneracy. Discr. Continu. Dyn. Syst. Ser. S 9 (2016) 697–715. [CrossRef] [Google Scholar]
  33. A.Y. Khapalov, Controllability of partial differential equations governed by multiplicative controls. Vol. 1995 of Lecture Series in Mathematics, Springer (2010). [CrossRef] [Google Scholar]
  34. A.Y. Khapalov, P. Cannarsa, F.S. Priuli and G. Floridia, Wellposedness of a 2-D and 3-D swimming models in the incompressible fluid governed by Navier-Stokes equation. J. Math. Anal. Appl. 429 (2015) 1059–1085. [Google Scholar]
  35. O.H. Ladyzhenskaya, V.A. Solonikov and N.N. Ural’ceva, Linear and Quasi-linear Equations of Parabolic Type. AMS, Providence, Rhode Island (1968), pp. 667. [Google Scholar]
  36. P. Martinez, J.P. Raymond and J. Vancostenoble, Regional null controllability of a linearized Crocco-type equation. SIAM J. Control Optim. 42 (2003) 709–728. [Google Scholar]
  37. H. Matano, Nonincrease of the lap-number of a solution for a one-dimensional semilinear parabolic equation. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (1982) 401–441. [Google Scholar]
  38. O.A. Oleinik and E.V. Radkevich, Second order equations with nonnegative characteristic form. Appl. Math. Sci. (1983). [Google Scholar]
  39. M. Ouzahra, A. Tsouli and A. Boutoulout, Exact controllability of the heat equation with bilinear control. Math. Methods Appl. Sci. 38 (2015) 5074–5084. [Google Scholar]
  40. D. Pighin and E. Zuazua, Controllability under positivity constraints of multi-d wave equations. Preprint arXiv:1804.02151 (2018). [Google Scholar]
  41. C. Pignotti and E. Trélat, Convergence to consensus of the general finite-dimensional Cucker-Smale model with time-varying delays. Preprint arXiv:1707.05020v2 (2017). [Google Scholar]
  42. C. Pouchol, E. Trélat and E. Zuazua, Phase portrait control for 1D monostable and bistable reaction-diffusion equations. Preprint arXiv:1805.10786 (2018). [Google Scholar]
  43. W.D. Sellers, A climate model based on the energy balance of the earth-atmosphere system. J. Appl. Meteor. 8 (1969) 392–400. [CrossRef] [Google Scholar]
  44. E. Trélat, J. Zhu and E. Zuazua, Allee optimal control of a system in ecology. Math. Models Methods Appl. Sci. 28 (2018) 1665–1697. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.